# SDR USAA2012011000024

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 70,716 hours, 31,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7677
- Condition: Faulty
- Location: Evac Slide
- Part time: 34,870 hours, 14,205 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRMAN REPORT FOR 'SLIDE BOTTLE EMER L'.  MAINTENANCE REMOVED AND REPLACED THE LEFT OFFWING ESCAPE SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-46.
